# SDR SWAA2022090750622

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 12,882 hours, 6,419 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD UPPER SLIDER CRACKED. / [01] REMOVE AND REPLACED R/H HORIZONTAL STABILIZER FORWARD UPPER SLIDER IAW AMM 53-31-31
